# SDR HNAA2015082100258

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 65,162 hours, 73,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS AND EMERGENCY SIDE WALL LIGHTS FLICKER WHEN SELECTED ON.  R & R EMERGENCY LIGHT BATTERIES IAW WORK CARD 33-50-05R.  OPS CHECKED GOOD IAW WORK CARD 33-50-03Q.  OK FOR SERVICE.
